Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sarahope

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

642 profile views
  1. I was wondering if spiro causes thinning of the skin. It blocks androgens and therefore reduces oil production, right? But does it also lead to thinning of the skin? Do you know?
  2. A salad with some olive oil. A handful of cashews. An avocado. Some pumpkin seeds. Just some more ideas.... but it looks like you know of all the healthy fats already! Check out: http://www.med.umich.edu/umim/clinical/pyramid/fats.htm
  3. Hi Mandy. Read your entire log. Hang in there. You mentioned that your skin got a lot worse when you started using "natural" products. The same happened to me, and I suspect that it is because I am allergic to many of the ingredients. This irritated my skin, and led to all kinds of terrible problems. The use of tea tree oil for example burns my skin and makes it all inflammed. If you are allergic to latex, it is possible that you are allergic to tea tree, avocado, etc. And if there is an
  4. A few questions: 1. if Sprio blocks androgens, why would the effect of it on acne take so long? If your acne is caused by skin sensitivity to androgens, then blocking them should have an almost instant effect. Just like taking pain medication has an almost instant effect by blocking certain receptors, et. 2. is there any treatment for excoriate acne? I have a tendency to pick. It has a calming effect for me. I have yet to find anything else that calms me. It's a little like grooming,
  5. which one is the cream that was prescribed to you? Are they all prescription? I completely agree with you re. warm/hot shower water. My skin takes FOREVER to recover from a shower!
  6. Emu oil -- tried it. had an instant allergic reaction to it. Blisters everywhere! Anti-fungus/yeast wash -- tried it. it burned my skin, I simply couldn't stand it. Every thick moisturizer I have bought so far has made my skin very, very itchy and red. I think I am allergic to the mineral oils and the lanolin. steph_ ann -- I tried some product for rosacea which had glycolic acid (10%) in it. 2 months after stopping accutane. I feel like I have a constant wind burn on my face. My ski
  7. Thanks for all of your replies. unknown soldier -- what you write sounds very familiar!! Please, please share what your dr. tells you and what he/she prescribes. I'm going to the dr. on monday. I'll share with you what she says. I wouldn't wish this experience on anyone. not only is it an ugly experience, it's a painful one as well! baaaah. I have a feeling that my skin is not only suffering from a bacterial infection but also a yeast/fungal infection. My pores are becoming hyperpigme
  8. Totally agree with you Dee. I'm not saying that no one should ever try accutane. It worked miracles for me for a while. I'm just saying that i wish doctors would suggest alternatives. I wish I had known the alternatives when younger. Accutane really plays a number on your skin if you are not careful (me!) and if you have skin allergies (me!). Don't have insurance at the moment so looking into options re. dr. I fired my old derm because he gave me topical hydrocortisone which made matters
  9. Thanks for your replies! I've tried aquaphor eucerin, but i think my skin is sensitive to the mineral oil. It burns my skin even more, and makes it very itchy. terrible ...... i really wish i could find something that works. What is the US equivalent of hydramol? I did a search, but couldn't find anything. My skin does not seem to like petroleum though. It's a real pain. For all the girls out there, my suggestion would be to look into alternatives to accutane, look into BP and spiro. T
  10. I stopped accutane and then a few months later used glycolic acid (10%), and it damaged my skin, and now tt won't fix itself. I have deep scars and I keep on getting more and more deep wrinkles. My face feel raw and sunburned. It has been like this for a while and it is progressively getting worse even though I have stopped all topical and internal meds. I have tried every moisturizer on the market and nothing has helped. To wash, I just use water, because even the most gentle cleanser wil
×